Sudafed PE Day and Night Sinus Congestion Tablets, 20 EaSudafed
- Relieves nasal congestion due to the common cold, hay fever, or upper respiratory allergies.
- Nighttime tablets help relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose.
- Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine Hcl to temporarily relieve sinus congestion and pressure.
- The nighttime decongestant tablets also contain diphenhydramine Hcl, an antihistamine.
- This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.
Please read all label information carefully on delivery and prior to use.*Note: All pictures shown are for illustration purposes only. Actual product may vary due to product enhancement.
4.7 Rating 1374 Reviews
My second time ordering from myotcstore.com and the my experience and level of satisfaction are definitely 5 star.
September 12, 2022
Shipping was fast and product was delivered in good quality.
September 14, 2022
The website is easy to use and the prices are way better than anything else I've seen.
September 17, 2022
Just as promised I received the Hask coconut-oil 14 count for much better price than other companies were asking for same!
September 18, 2022